# SDR ASAA2016090217900

- Difficulty date: September 2, 2016
- Submitted: September 6, 2016
- Operation: Air carrier
- Aircraft: N448AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36356
- Aircraft time: 1,703 hours, 557 cycles
- System (JASC): 2210 · Autopilot System
- Part: Light
- Condition: Inoperative
- Location: Control Panel
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MCP PANEL HAS NO LIGHTS.  ACFT GROUNDED. CYCLED POWER TO MCP & ALL LIGHTS RETURNED TO NORMAL. PERFORMED  FIM 22-11 TASK 803 ALL TESTS PASSED. PERFORMED DFCS LRU INTERFACE TEST FOR MCP IAW AMM 22-11-34 ALL TESTS PASSED & HGS SYSTEM TEST PASSED IAW AMM 34-36-00.
